# SDR DL76L011240

- Difficulty date: July 25, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 40,322 hours, 6,235 cycles
- Engine: Pwa PW4060
- Engine time: 29,249 hours, 6,703 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 724686
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 29,249 hours, 6,703 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEARD A THUMP ON RIGHT SIDE DURING APPROACH.  PASSENGER ON RIGHT SIDE SAW A FLASH OF LIGHT AT THE SAME TIME.  NO ABNORMAL ENGINE INDICATIONS, BUT SUSPECT SMALL COMPRESSOR  STALL.  REMOVED AND REPLACED RIGHT ENGINE PER ROUTINE CARD DECK 1-27.
